• question-icon

    What are the medical properties of Codeine?

default
Posted on Sat, 12 Aug 2017 in Medicines and Side Effects
Question: Hello doctor,
I am having issue with my health.. I think i may have disorder but don't know the type. I see myself too cool and soft. My voice isn't going fast from my mouth, I record my voice with my phone and listen to how words move from my mouth, it slow. But without using phone record, I can feel that my words is going fast real life. Though I have been taking codeine as medication to eaze my attention whenever am facing difficulties. When things are moving positively, I am able to do without taking the codeine. But whenever life brings it's challenge all I could think of is to get a syrup of codeine to eaze my attention. I have been took codeine in this 2days. I need advice on how to go with my health. I will appreciate educating me more on this. I also have trust issue, sometimes I close trust in people when they get close to me.

Thank you.
doctor
Answered by Dr. Olsi Taka 2 hours later
Brief Answer:
Read below

Detailed Answer:
I read your question carefully and I understand your concern.

From what you describe the root of your problems is anxiety. I do not think that you should worry about how the words come out when you record (not sure why you go and do that really) the change is simply due to anxiety, certainly is not indicative of any brain lesion.
You should be careful with Codeine, it is not used for the purpose you describe, it is used (not commonly) for pain or cough. It is an opioid, can lead to addiction.

Given your young age I would try to avoid medications, at least initially. You should try psychotherapy. It is the best way to learn relaxation methods, negative thinking patterns and how to cope with them.
Also physical activity like jogging or in particular yoga are helpful.

Only if those do not work may medication be discussed.

I remain at your disposal for other questions.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Olsi Taka 32 minutes later
Thank you for the education and I will heed to your advice. I just lose my temper and hitted my girlfriend. I can't control this, I guess I will have to go and report this at the nearest police station.
doctor
Answered by Dr. Olsi Taka 59 minutes later
Brief Answer:
Read below

Detailed Answer:
I am really sorry for what has happened. Perhaps if you apologize to your girlfriend she won't report you to the police. But whether that happens or not this episode reinforces the previous suggestion about psychotherapy being necessary.

Let me know if I can further assist you.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Olsi Taka 1 minute later
I was stop by my neighboring not to go to Police station. But I need help to get myself out of this state. My girlfriend is now away from me so I could get time to relax myself. I was questioning her and she gave me a silent treatment, I ask her a question which she already told me about but denied of it. This got me to lose my temper. I will accept all the fault but still want her away from me. I need to quit with her cause this will safe me and her. She's the only lady I ever lay my hands on.
Answered by
Dr.
Dr. Olsi Taka

Neurologist

Practicing since :2004

Answered : 3657 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Opioid

doctor1 MD

I'm suffering with OIC, and the doctor gave me samples of 25mg. He didn't have samples of the 12.5 mg so I asked you if they could be cut in half....

doctor1 MD

I'm suffering with OIC, for which my doctor gave me samples of Movantic. He was out of the 12.5 samples. Do you think it would be OK if I split...

doctor1 MD

Hello I have severe back and neck pain now for over 5 years. My MD has been prescribing Tramadol for the past 4-5 years with the same doseages, but...

doctor1 MD

I have been suffering frm muscle pull frm past two mnths n having acidity and indigestion. Yesterday my. Dr said that I am having swelling in...

doctor1 MD

Im looking for a non narcotic pain medicine. I have been diagnose with fibromyalgia, I have low back pain as well. My Dr. wants to put me on...

doctor1 MD

I was looking up drug interactions and I'm taking Suboxone and Lamictal for opioid dependence and the Lamictal for Bipolar. It says that it causes...

doctor1 MD

Hello, I have an important question, I have been out of high school for 2 years now, the beginning of wrestling season my senior year I slipped a...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Olsi Taka
  • Q - What causes microvascular ischemic disease?

  • Q - Suggest treatment for severe headaches

  • Q - Can Lipitor cause brain damage?

  • Q - What causes severe migraine while on Cymbalta and Xanax?

  • Q - What are the signs and symptoms of brain aneurysm?

  • Q - What does intense pain in the temple suggest?

  • Q - What causes intense fatigue, tingling sensation in the feet and leg pain?

  • Q - What causes agitation and inappropriate sexual behavior while having...

  • Q - Suggest remedies for muscle pain, dizziness and constipation when...

  • Q - Can stress cause cyanotic discoloration on the extremities?

backtotop2